# SDR FDEA201911273124

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B113200000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT 131KG FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL ON VTMAE TRAVELER # T19/1458345 IAW DWG SRZ-25-005 REV R,   CAT "A" AND MAJOR REPAIR.
